# SDR AALA202411042313

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 26,975 hours, 11,480 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN A CLOSE AND GETS STUCK. ADJUSTED LAVATORY-D DOOR, OPERTIONAL CHECK GOOD. PER CMM 25-40-64.
